MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; 1.6MM NITHINOL K-WIRE, 500MM, BLUNT TIP

GLOBUS MEDICAL, INC. REVOLVE; 1.6MM NITHINOL K-WIRE, 500MM, BLUNT TIP
Model Number 685.007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the k-wire broke off within the patient and was not retrieved.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation found the revolve k-wire fractured at the tip.It's possible contributing factors of the observed breakage could be variations in wire insertion angle, tap trajectory, and screw insertion trajectory.However, the exact cause of the reported issue cannot be determined.

Brand Name
REVOLVE
Common Device Name
1.6MM NITHINOL K-WIRE, 500MM, BLUNT TIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18831308
Report Number3004142400-2018-00055
Device Sequence Number2970544
Product Code LXH
UDI-Device Identifier00849044072105
UDI-Public00849044072105
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number685.007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexMale
Patient Weight67 KG
Patient RaceAsian